Home » Frequently asked Questions on Health » Why do I get heartburn on having spicy food?

Why do I get heartburn on having spicy food?

Q: I am 52 years old male suffering from esophagitis for the last 20 years. I take Omez (20 mg) once in ten days. Whenever I take anything spicy or have water on an empty stomach, I get heartburns. How do I manage this?

A:I note that you are suffering from Gastro esophageal reflux disease. This usually needs long term treatment along with life-style changes. There include:- 1. Take a mainteinance dose of drugs called proton pump inhibitors (PPI) such as Omeprazole. 2. Avoid spicy, heavy, fatty meals. 3. Do not lie down within 1 hour of meals. 4. Avoid smoking, alcohol. 5. Elevate foot-end of bed by one brick. 6. Do regular exercises and avoid weight gain.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------